PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Matrix divisibility sequences

Volume 156 / 2012

Gunther Cornelissen, Jonathan Reynolds Acta Arithmetica 156 (2012), 177-188 MSC: Primary 11B37, 11G05; Secondary 11C20, 11G30, 16U30. DOI: 10.4064/aa156-2-5

Authors

  • Gunther CornelissenMathematisch Instituut
    Universiteit Utrecht
    Postbus 80.010
    3508 TA Utrecht, The Netherlands
    e-mail
  • Jonathan ReynoldsMathematisch Instituut
    Universiteit Utrecht
    Postbus 80.010, 3508 TA Utrecht, Nederland
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image